Alert archive / New York / Gale Warnings in 2016
Gale Warning 7, NWS New York, NY
NWS New York, NY issued this gale warning at Feb 3, 2016, 3:56 AM EST. It took effect at Feb 3, 2016, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2016, 3:56 AM EST (08:56 UTC)
- In effect from
- Feb 3, 2016, 12:00 PM EST
- Expired
- Feb 3, 2016, 6:27 PM EST
- In force
- 6 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
656 WHUS71 KOKX 030856 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 356 AM EST WED FEB 3 2016 ...ROUGH CONDITIONS DEVELOPING WITH GALES LATE ON THE OCEAN... ANZ350-353-355-031700- /O.EXB.KOKX.SC.Y.0016.160203T0856Z-160203T2000Z/ /O.UPG.KOKX.GL.A.0004.160203T1100Z-160204T0500Z/ /O.NEW.KOKX.GL.W.0007.160203T2000Z-160204T0500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 356 AM EST WED FEB 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN EFFECT AS IT HAS BEEN REPLACED WITH A GALE WARNING. * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-031700- /O.EXT.KOKX.SC.Y.0016.160203T1700Z-160204T0500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 356 AM EST WED FEB 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT... * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
546 WHUS71 KOKX 031506 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1006 AM EST WED FEB 3 2016 ...ROUGH CONDITIONS DEVELOPING WITH GALES ON THE OCEAN... ANZ350-353-355-040000- /O.EXT.KOKX.SC.Y.0016.000000T0000Z-160203T1700Z/ /O.EXT.KOKX.GL.W.0007.160203T1700Z-160204T0500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1006 AM EST WED FEB 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-040000- /O.CON.KOKX.SC.Y.0016.160203T1700Z-160204T0500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1006 AM EST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
334 WHUS71 KOKX 031826 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 126 PM EST WED FEB 3 2016 ...ROUGH CONDITIONS DEVELOPING WITH GALES ON THE OCEAN... ANZ350-353-355-040230- /O.CON.KOKX.GL.W.0007.000000T0000Z-160204T0500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 126 PM EST WED FEB 3 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-040230- /O.CON.KOKX.SC.Y.0016.000000T0000Z-160204T0500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 126 PM EST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
484 WHUS71 KOKX 032327 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 627 PM EST WED FEB 3 2016 ...ROUGH CONDITIONS ON THE WATERS... ANZ350-353-355-040500- /O.CAN.KOKX.GL.W.0007.000000T0000Z-160204T0500Z/ /O.NEW.KOKX.SC.Y.0017.160203T2327Z-160205T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 627 PM EST WED FEB 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-040500- /O.CON.KOKX.SC.Y.0016.000000T0000Z-160204T0500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 627 PM EST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Feb 3, 12:37 AM EST, 3 hours 19 minutes earlier.
Area forecast discussion, Feb 3, 12:37 AM EST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1237 AM EST WED FEB 3 2016
.SYNOPSIS...
LOW PRESSURE MOVES NORTHEAST INTO CENTRAL QUEBEC WEDNESDAY NIGHT
LIFTING A WARM FRONT MOVING ACROSS THE LOCAL AREA ON WEDNESDAY
FOLLOWED BY A COLD FRONT WEDNESDAY NIGHT. THE FRONT STALLS JUST
SOUTHEAST OF THE REGION THURSDAY NIGHT SUCH THAT SOME WINTRY
PRECIPITATION IS POSSIBLE FOR EASTERN SECTIONS. HIGH PRESSURE FROM
THE MIDWEST SLOWLY BUILDS IN FRIDAY THROUGH SATURDAY. A COLD FRONT
PASSES THROUGH ON SUNDAY. THERE IS THEN THE POTENTIAL FOR MULTIPLE
COASTAL LOWS MOVING OFF THE EAST COAST EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE RIDGE MOVING OFFSHORE WILL ALLOW FOR SUBSIDENCE AND THEREFORE
DRY CONDITIONS CONTINUING THROUGH THE REMAINDER OF THE NIGHT.
AHEAD OF AN APPROACHING WARM FRONT...WINDS WILL BECOME MORE
SOUTHEASTERLY WHICH WILL ALLOW FOR RADIATIONAL COOLING TO BE
MITIGATED AS CLOUDS CONTINUE TO MOVE IN FROM THE WEST.
TEMPERATURES WILL SLOWLY RISE LATER OVERNIGHT. EASTERN LONG
ISLAND TEMPERATURE SHOULD INCREASE TO 40 DEGREES BY SUNRISE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
SIGNIFICANT CHANGES HERE AND LATEST 00Z GUIDANCE SUPPORTS THIS AS
WELL...EXPECT A MUCH DELAYED ONSET OF RAIN. LOOKS LIKE IT WILL BE
AFTERNOON IN THE NY METRO...LONG ISLAND AND SOUTHERN CT FOR THE
"REAL" RAIN. SHOULD SEE SOME SPRINKLES BEFORE THIS...BUT NOT
MEASURABLE.
HAVE GRADUALLY SHIFTED POPS EAST THROUGH THE AFTERNOON AND
EVENING.
OTHER CHANGE IS TO END PCPN EARLIER FROM WEST TO EAST. AGAIN
BASED ON LATEST NWP DATA.
MILD TEMPERATURES WEDNESDAY AS HIGHS CLIMB INTO THE 50S. LOWS
WEDNESDAY NIGHT FALL INTO THE 40S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
CHANGES HERE INCLUDE MAKING THURSDAY DRY (THOUGHT THIS MAY BE TOO
QUICK BASED ON GFS AND SREF) AND TO INTRODUCE SOME LOW POPS FOR
NOW IN EASTERN SECTIONS AS SHORTWAVE INDUCES WEAK WAVE OF LOW
PRESSURE ON OFFSHORE FRONTAL BOUNDARY THURSDAY NIGHT. NEW 00Z NAM
AND GFS ARE NOW SUPPORTING THIS TOO. 21Z SREF TRENDED WETTER AND
IN THIS CASE WHITE FOR THE EASTERN PORTION OF THE REGION. SOME ARW
SREF MEMBERS ARE RATHER IMPRESSIVE - SO WILL NEED TO WATCH THE
TRENDS HERE. TEMPS SEEM COLD ENOUGH TO SUPPORT MAINLY SNOW. SOME
POTENTIAL FOR ADVISORY LEVEL AMOUNTS.
OTHERWISE...FRIDAY THROUGH THE WEEKEND WILL FEATURE DRY WEATHER
WITH TEMPS MAINLY AT OR JUST ABOVE SEASONABLE LEVELS. A SOUTHERN
BRANCH LOW MOVES INTO THE LOWER MS VALLEY THIS WEEKEND. AT THE
SAME TIME...THERE ARE MULTIPLE SHORT WAVE TROFS TRANSLATING EAST
IN THE NORTHERN BRANCH OF THE POLAR JET. THE BIG QUESTION IS DO
ANY OF THIS FEATURES MERGE WITH THE SOUTHERN STREAM. OVER THE LAST
SEVERAL DAYS...SOLUTIONS HAVE VARIED WITH THE AMOUNT OF PHASING.
THE 12Z GFS AND ECWMF BOTH ARE IN DECENT AGREEMENT FOR THE
SOUTHERN BRANCH UPPER LOW TO NOT PHASE AND EJECT OFF THE EAST
COAST SUN INTO MON. THIS IN TURN WOULD KEEP THE COASTAL LOW FAR
ENOUGH SOUTH AND EAST TO SPARE THE REGION ANY SIGNIFICANT PCPN.
THAT BEING THE CASE...THIS IS STILL FAR OUT IN TIME AND LEAVES
UNCERTAINTY IN THE FORECAST.
FURTHER COMPLICATING THE FORECAST IS A STRONG NORTHERN STREAM UPPER
TROUGH THAT TRACKS TO THE NORTH ACROSS EASTERN CANADA AT THE SAME
TIME THE SOUTHERN BRANCH LOW MOVES OFFSHORE. THE ECMWF IS MORE
AMPLIFIED WITH THIS FEATURE AND SENDS A COLD FRONT ACROSS THE AREA
ON SUN. THE GFS IS MORE PROGRESSIVE AND KEEPS THE COLDER AIR BOTTLED
FARTHER TO THE NORTH. THIS BECOMES A POSSIBLE PLAYMAKER FOR A
BAROCLINIC ZONE AND SUBSEQUENT CYCLOGENESIS WITH THE APPROACHING
LONGWAVE TROF. THIS SCENARIO IS PLAYED OUT IN THE ECMWF WITH ANOTHER
COASTAL LOW FORMING ALONG THE MID ATLANTIC COAST ON TUE. BOTTOM LINE
HERE IS THERE IS ENOUGH UNCERTAINTY IN THE FORECAST TO MAINTAIN A
LOW CHANCE OF PCPN AT BEST. IN ADDITION...THE TRACK AND COLD AIR IS
IN QUESTION AS WELL. GENERALLY...STAYED WITH A MODEL CONSENSUS
TYPE OF FORECAST BEYOND 12Z SUN...PRIOR TO THAT TIME THERE IS
RELATIVELY GOOD AGREEMENT.
WHAT SEEMS MORE CERTAIN IN THE EVOLUTION OF THE UPPER AIR PATTERN
NEXT WEEK IS THAT A LONGWAVE TROF MOVES INTO THE EAST WITH A SHOT
OF MUCH COLDER AIR.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
HIGH IMPACT LLWS/COMPRESSION EVENT LATE THIS MORNING THROUGH THE AFTERNOON...
A WARM FRONT APPROACHES THIS MORNING...MOVES THROUGH...THEN IS
FOLLOWED BY A COLD FRONT TONIGHT.
VFR EARLY THIS MORNING...WITH LOW CHANCE MVFR IN PATCHY
STRATUS AND LIGHT RAIN AFTER 12Z. OTHERWISE...EXPECT MVFR CEILINGS
AND LIGHT RAIN TO MOVE IN 14-18Z WEST AND 17-21Z EAST. HEAVIEST RAIN
SHOULD OCCUR AFTER 20Z AND INTO THE EVENING.
IFR CONDITIONS EXPECTED DURING THE HEAVIEST RAIN PERIOD LATE IN THE
DAY AND INTO THE EVENING...WITH LIFR POSSIBLE AT TIMES.
LIGHT AND VARIABLE FLOW BECOMES E-SE AT UNDER 10 KT EARLY THIS
MORNING...THEN INCREASES OUT OF THE SE-SSE TO 10-15KT AFTER 12-14Z.
BY AFTERNOON...CITY/LONG ISLAND TERMINALS SHOULD SEE SPEEDS OF 15-
23KT. GUSTS SHOULD BE INFREQUENT...BUT AN OCCASIONAL GUST TO 30 KTS
IS POSSIBLE. WINDS DIMINISH WITH THE APPROACH OF THE COLD FRONT IN
THE EVENING.
LOW LEVEL WIND SHEAR IS LIKELY AT ALL BUT CT/LONG ISLAND TERMINALS
BY MID MORNING...AND AT ALL TERMINALS BY MIDDAY. WINDS AROUND 2000
FT SHOULD BE AROUND 45-55KT AT MOST TERMINALS BY LATE MORNING AND
THROUGH THE AFTERNOON.
.OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
.LATE WEDNESDAY NIGHT...IFR TO MVFR AS RAIN TAPERS OFF.
.THURSDAY-FRIDAY...BECOMING VFR IN THE MORNING...ALTHOUGH SUB VFR
EAST OF NYC METRO IS POSSIBLE THURSDAY NIGHT IN LIGHT SNOW.
WNW-NW WINDS G15-20 KT POSSIBLE DURING THE DAY.
.FRIDAY NIGHT-SUNDAY...VFR. SW WINDS G15-20KT POSSIBLE DURING THE
DAY ON SATURDAY.
&&
.MARINE...
SUB-SCA CONDITIONS WILL CONTINUE TONIGHT AS HIGH PRESSURE REMAINS
NEAR THE AREA WATERS.
SMALL CRAFT CONDITIONS DEVELOP WEDNESDAY INTO WEDNESDAY EVENING ON
NON-OCEAN WATERS WITH A POTENTIAL FOR MINIMAL GALES ON THE OCEAN
BY LATE AFTERNOON WITH A GALE WATCH REMAINING IN EFFECT FOR OCEAN
WATERS.
SCA SEAS MAY LINGER ON THE OCEAN WATERS THROUGH THU NIGHT BEFORE
HIGH PRESSURE BUILDS INTO THE AREA THROUGH THE WEEKEND WITH SUB-SCA
CONDITIONS.
&&
.HYDROLOGY...
RAINFALL EVENT WEDNESDAY INTO WEDNESDAY NIGHT LOOKS TO AVERAGE
AROUND AN INCH WITH LOCALLY UP TO 1.5 INCHES. NUISANCE FLOOD
THREAT FOR POOR DRAINAGE PONDING.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO MIDNIGHT EST
TONIGHT FOR ANZ330-335-338-340-345.
GALE WATCH FROM 6 AM EST THIS MORNING THROUGH THIS EVENING FOR
ANZ350-353-355.
&&
SYNOPSIS...BC/DW
NEAR TERM...JM
SHORT TERM...BC/TONGUE
LONG TERM...DW
AVIATION...MET/PW
MARINE...BC/JM/DW
HYDROLOGY...BC/DWHazardous weather outlook, Feb 2, 4:25 AM EST, 23 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 425 AM EST TUE FEB 2 2016 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-030930- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 425 AM EST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-030930- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 425 AM EST TUE FEB 2 2016 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-030930- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 425 AM EST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:27 PM EST | Small Craft Advisory | OKX | 57 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.